RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2015, Volume 102, Issue 8, Pages 577–581 (Mi jetpl4763)  

This article is cited in 6 scientific papers (total in 6 papers)

PLASMA, HYDRO- AND GAS DYNAMICS

Evolution of one-dimensional wind-driven sea spectra

A. I. Dyachenkoab, D. I. Kachulina, V. E. Zakharovbcad

a Novosibirsk State University, 630090 Novosibirsk-90, Russia
b Landau Institute for Theoretical Physics of the RAS, 142432 Chernogolovka, Russia
c Lebedev Physical Institute of the RAS, 119991 Moscow, Russia
d Department of Mathematics, University of Arizona, AZ, 857201 Tucson, USA

Abstract: We analyze modern operational models of wind wave prediction on the subject for compliance dissipation. Our numerical simulations from the “first principle” demonstrate that heuristic formulas for damping rate of free wind sea due to “white capping” (or wave breaking) dramatically exaggerates the role of this effect in these models.

DOI: https://doi.org/10.7868/S0370274X15200060

Full text: PDF file (348 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2015, 102:8, 513–517

Bibliographic databases:

Document Type: Article
Received: 03.09.2015
Language: English

Citation: A. I. Dyachenko, D. I. Kachulin, V. E. Zakharov, “Evolution of one-dimensional wind-driven sea spectra”, Pis'ma v Zh. Èksper. Teoret. Fiz., 102:8 (2015), 577–581; JETP Letters, 102:8 (2015), 513–517

Citation in format AMSBIB
\Bibitem{DyaKacZak15}
\by A.~I.~Dyachenko, D.~I.~Kachulin, V.~E.~Zakharov
\paper Evolution of one-dimensional wind-driven sea spectra
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2015
\vol 102
\issue 8
\pages 577--581
\mathnet{http://mi.mathnet.ru/jetpl4763}
\crossref{https://doi.org/10.7868/S0370274X15200060}
\elib{http://elibrary.ru/item.asp?id=25021558}
\transl
\jour JETP Letters
\yr 2015
\vol 102
\issue 8
\pages 513--517
\crossref{https://doi.org/10.1134/S0021364015200035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368406700006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953400319}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl4763
  • http://mi.mathnet.ru/eng/jetpl/v102/i8/p577

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pushkarev A. Zakharov V., “Limited fetch revisited: Comparison of wind input terms, in surface wave modeling”, Ocean Model., 103 (2016), 18–37  crossref  isi  elib  scopus
    2. A. I. Dyachenko, D. I. Kachulin, V. E. Zakharov, “Super Compact Equation For Water Waves”, J. Fluid Mech., 828 (2017), 661–679  crossref  mathscinet  isi  scopus
    3. V. Zakharov, D. Resio, A. Pushkarev, “Balanced Source Terms For Wave Generation Within the Hasselmann Equation”, Nonlinear Process Geophys., 24:4 (2017), 581–597  crossref  isi  scopus
    4. V. N. Belykh, “On the Evolution of a Finite Volume of Ideal Incompressible Fluid With a Free Surface”, Dokl. Phys., 62:4 (2017), 213–217  crossref  mathscinet  isi  scopus
    5. A. Pushkarev, “Comparison of different models for wave generation of the hasselmann equation”, Iutam Symposium on Wind Waves, Procedia Iutam, 26, eds. R. Grimshaw, J. Hunt, E. Johnson, Elsevier Science BV, 2018, 132–144  crossref  isi  scopus
    6. A. O. Korotkevich, A. O. Prokofev, V. E. Zakharov, “O tempe dissipatsii okeanskikh voln, vyzvannoi ikh obrusheniem”, Pisma v ZhETF, 109:5 (2019), 312–319  mathnet  crossref  elib
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:104
    Full text:6
    References:22
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019